# SDR CALA2014031990641

- Difficulty date: March 18, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 95,626 hours, 15,085 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL BURNS FROM RT TANK WITH RT CTR PUMP ON.  WITH CROSS FEED VLV OPEN & LT CTR PUMP FEEDING RT ENG, NO MORE FUEL BURNS FROM RT TANK.  APPEARS RT CTR PUMP DOES NOT OVERRIDE RT MAIN TANK PUMPS TO FEED THE RT ENG.  PROBLEM FOUND TO BE THE RT WING OTBD FILL VLV, REPLACEMENT ACCOMPLISHED.
